# SDR SWAA2014110533804

- Difficulty date: October 21, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 27,407 hours, 13,104 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Panel
- Part number: 185A1801
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER HORIZONTAL STABILIZER  PANEL 333AB CRACKED.  R & R PANEL IAW SRM.
